I have been on 25mg of Zoloft for 7 weeks now. Recently I have started to get my old symptoms that I use to worry about back (chest tightness and health anxiety). My dr gave me 3 months worth of 25mg but do I need to increase this before the end of 3 months or should I talk to her and do it now?
I suggest you speak to your Dr., I am not a Dr. but I do believe you need an increase on your dosage, 25mg. of Zoloft is a low dose, although everyone reacts differently to medications (possible side effects, risks, interactions, benefits, etc.)
ANDY,, SO SORRY THE OLD SYMPTOMS ARE COMING BACK, WHAT YOU SHOULD DO IS CALL THE DOCTOR AND GET THE OKAY TO INCREASE THE MEDICATION 25MG IS A VERY LOW DOSE FOR MOST PEOPLE AND THAT IS NORMALLY A STARTING DOSE AND THEY SLOWLY GO UP BUT YOUR DOCTOR DID NOT TELL YOU THAT. SO PLEASE GIVE THEM A CALL TODAY. SO YOU CAN GET RE ADJUSTED. AND JUST SO YOU KNOW WHEN YOU GO UP IN DOSE IT MAY TAKE A LITTLE WHILE TO KICK IN JUST KEEP TAKING IT ABOUT THE SAME TIME EACH DAY AND KNOW THAT THE ANXIETY AND OTHER SYMPTOMS DON'T GO AWAY RIGHT AWAY YOUR BLOOD LEVEL NEEDS TO RAISE ALSO.GOOD LUCK AND PLEASE GET THIS CALL THE DOCTOR AND TALK TO THE DOC OR NURSE AND ASK WHAT THEY WANT YOU TO DO. BEST OF LUCK.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2014 • 1 answer
Updated 8 Mar 2015 • 3 answers
Updated 5 Jul 2016 • 1 answer
Updated 27 Jan 2018 • 2 answers
Updated 25 Sep 2018 • 2 answers